# SDR CA070213007

- Difficulty date: February 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Failed
- Location: Nlg
- Part time: 654 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE LANDING GEAR DOORS WOULD NOT CLOSE ON GEAR RETRACTION. GEAR WOULD NOT EXTEND NORMALLY SO CREW DID AN ALTERNATE GEAR EXTENSION.  REPLACED VALVE,SOLENOID SEQUENCE AS WE HAD DEALT WITH THIS ISSUE A WEEK EARLIER ON ANOTHER AIRCRAFT (TC# 20070213007).
